MathSciNet Relay Station
MathSciNet bibliographic data
MR1160095 11S40 (11R11)
Pioui, Rachid Module de continuité des fonctions $L$ $2$-adiques des caractères quadratiques. (French) [Modulus of continuity of $2$-adic $L$-functions of quadratic characters] Manuscripta Math. 75 (1992), no. 2, 167–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement